DEPUY ORTHOPAEDICS, INC. 1818910 ALTRX +4 NEUT 32IDX54OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Back to Search Results |
| Catalog Number |
122132454 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); No Code Available (3191)
| Date of Event |
08/26/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Infected hip.Removed all components and implanted an antibiotic spacer.All components were well fixed prior to removal.Known noncompliant patient.Patient status/ outcome / consequences: yes, patient consequence description/was there a clinical outcome experienced by the patient (infection, inflammation, etc.)? infection, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: yes, if yes, describe: i&d removal of implants, abx spacer implanted,.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.